Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Apathy on SSRIs automatedlady

Posted by JohnX2 on June 4, 2002, at 1:13:51

In reply to Apathy on SSRIs, posted by automatedlady on June 3, 2002, at 19:40:11

> I've been on Effexor, Prozac and Celexa (although I'm now told Effexor isn't an SSRI- I have a stupid doctor..) On each I had the same reaction - a few weeks of feeling more awake and able to socialise and get things done, followed by a crash into a total lack of feelings or interest in anything. After a few months of this I'm in a worse state than i am off ADs. It's been suggested that a tricyclic called desipramine might be more effective for me. Does anyone else have these problems with SSRIs and what works?
>
> AL

This problem is not likely to occur
on Remeron and Wellbutrin. (of the standard ADs).

Serzone may be a good choice to, but it can be
a bit sedating.

If fact, Wellbutrin may make you much more
motivated. It has no sexual side effects either.
Its not a great AD for people who are very anxious
however.

Desipramine of the tricyclics may be a helpful
medicine too. It doesn't work on serotonin like
those other SSRIs, and it does help with anxiety
and depression and probably motivation.

Good Luck,
John


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnX2 thread:108571
URL: http://www.dr-bob.org/babble/20020602/msgs/108605.html